Previous Question Answers

 
print
Question :
Posted On : 18 Mar 2016
For the last few days hulla bulla is going on regarding HPV vaccine {Gardasil}. Four women _?died after vaccinated with Gardasil in Khammam Dist. of Andhra Pradesh. To what extent this problem is correct. Can you enlighten me regarding its facts. Shall I continue giving the vaccine or else shall I stop it till authentic data comes in.
0
Expert Answer :
Any serious adverse reaction that occurs within a week of any vaccine administration needs quick review to decide whether such ADR was due to vaccine or not. Normally when there are deaths reported in small numbers , vaccine is rarely the culprit as vaccine from the same batch would have been administered to many without any adverse effects. Majority of such reactions are due to local contamination of the vaccine while adminstering it or at times ADR may be unrelated and accidental coincidence. I personally feel that vaccine is safe and may be continued. Though as you may be aware that any vaccine or for that matter any drug may lead to anaphylaxis and we need to be prepared for the same by having with us required drugs and oxygen and more important we must make a child wait for 15 -20 minutes after vaccination to make sure that no serious reaction occurs.
Answer Discussion :
No answer discussion available.



ask a doctor
Ask a Doctor
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.
0 0 0 0 0 0 0 0 0 0 0 0 0 0 0 0